# SDR FDEA201107192822

- Difficulty date: July 19, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 48,655 hours, 8,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 651960112
- Condition: Corroded
- Location: Bs 950-1030
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON SEAT TRACK, RBL26, MULTIPLE LOCATIONS BS 950 TO 1030.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-10-1 FIG 3, REMOVED SEAT TRACK SECDTION AND SPLICE IAW SRM 51-30-2.  FABRICATED NEW SEAT TRACK   AND SPLICE PARTS IAW SRM 53-10-2 FIG 7A & SRM 53-10-5 FIG 1 AND INSTALLED PARTS IAW IAW SRM 51-30-2.
